# SDR CA150902001

- Difficulty date: August 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3478A010001
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

(CAN) PILOTS REPORTED LT PACK CAUTION MESSAGE POSTED ON THE EICAS ACCOMPANIED BY RAPID INCREASE OF THE LT PACK EXHAUST TEMPERATURE AND SMOKE IN THE COCKPIT.  PILOTS FOLLOWED QRH PROCEDURE AND SELECTED LT PACK OFF, AND SMOKE CLEARED. UPON LANDING, MAINTENANCE PERFORMED T/S AND FOUND LT ACM FAILED.
